# SDR SWAA030590

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 33,053 hours, 29,624 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Part number: 6545444
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LH WING UPPER RIB CHORD CRACKED AT STA 114, STR 2.            REPAIRED UPPER RIB CHORD PER BFG ER.
